# SDR DALA2025042303182

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 78,449 hours, 33,715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 1590R
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 UNSECURED PINS OF THE RELASE CABLE ON EMERGENCY ESCAPE SLIDE L2 DOOR AT CABIN PASSENGER. CORRECTIVE ACTION: SUMMARY OF NRC 00076: EMERGENCY ESCAPE SLIDE WAS REMOVED AND REPLACED BY A SERVICEABLE SLIDE PER AMDS 2566-9001-2L. (0925697)
